Received in original form 1973 August 21.
Green'sFunction for Lamb'sProblem
Version of Record online: 2 APR 2007
Geophysical Journal of the Royal Astronomical Society
Volume 37, Issue 1, pages 99–131, April 1974
How to Cite
Johnson, L. R. (1974), Green'sFunction for Lamb'sProblem. Geophysical Journal of the Royal Astronomical Society, 37: 99–131. doi: 10.1111/j.1365-246X.1974.tb02446.x
- Issue online: 6 MAY 2009
- Version of Record online: 2 APR 2007
- (Received 1973 October 15)*
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!